MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 421040
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Event or Problem Description
The end user stated that the last box of skin barriers was causing restriction of his stoma.It was stated that he was rolling the material to the maximum but it was rolling back and putting pressure on the stoma.The end user explained that the moldable material was not hugging the stoma which the material supposed to do.He still had an output but felt less than before.He had used four out of the box so far and applied a new one on the previous day of reporting.His stoma was bigger than normal, however, he was not sure when it got bigger.It was marked in the file that his stoma was measured twenty-two (22) mm in the past.He did not complain of any pain or bleeding of the stoma and denied hernia as well.He also scheduled an appointment with the nurse on wednesday.No photo is available at this time.
 
Additional Manufacturer Narrative
Device 1 of 4.(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: d4: unique identifier (udi).H6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Batch record revision results: lot 1g03286 was manufactured on 29 jul 2021, in ffs #1 line, with a total of (b)(4) market units (mkus).The compliance engineer performed a batch record review on 18 sep 2023, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material 1709735 and manufacturing order (b)(4).The production process, in-process control, testing results and packaging of products was run according to the process instruction pi31-094 ver.16.0 and recorded in br31-063 ver.51.0.Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 18 sep 2023, compliance engineer ran a query in database in order to verify the complaints reported for the ffs#1 manufacturing line for skin barrier migrates and obstructs stoma and as result, no additional complaints were found.Historical nonconformance review: on 18 sep 2023, compliance engineer ran a query in database looking for any in process nonconformance / corrective and preventive actions (capa) associated to skin barrier migrates and obstructs stoma for the lot number 1g03286 and as result, no nonconformance / corrective and preventive actions (capa ) were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction pi31-094 ver.16.0, the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test method (tm)-002 ¿visual inspection¿ ¿ method 8: frequency: 56 (7 units per hour).Sample quantity: (b)(4).Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there had been only four defective parts confirmed to date from a lot size of 2600 products.This represents a defect rate of only 0.15 percent, which was well within an appropriate acceptable quality level (aql) for leakage which should be 0.25 percent based on our dr-standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.This issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: no objective evidence were received such as a photo or sample, for this reason, we cannot conclude that the product does not meet specifications.The review of the batch record 1g03286 showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements, all applicable manufacturing and quality processes were followed, and no discrepancies or deviations were recorded.No nonconformity had been registered during the manufacturing process of the affected lot for the malfunction code - skin barrier migrates and obstructs stoma no additional complaints were reported for lot affected related to the skin barrier migrates and obstructs stoma¿.Based on this, no negative trend was identified.Based on preliminary investigation results, there is no objective evidence that other products from this lot are impacted, and the issue appears to be isolated.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15137523
Report Number9618003-2022-00844
Device Sequence Number5736440
Product Code EXE
UDI-Device Identifier00768455133826
UDI-Public00768455133826
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2026
Device Model Number421040
Device Lot Number1G03286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale